MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM; INTERNAL ORTHOPAEDIC FIXATION SYSTEM, PLATE/SCREW, NON-BIOABSORBABLE, NON-STERIL

GLOBUS MEDICAL, INC. ANTHEM; INTERNAL ORTHOPAEDIC FIXATION SYSTEM, PLATE/SCREW, NON-BIOABSORBABLE, NON-STERIL
Model Number 2186.0211
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An anthem stainless steel anterior lateral shallow plate was broken post-operatively about 4 months after implantation and required surgery to remove it.The implantation occurred in (b)(6) 2025, and the date of removal was (b)(6) 2025.The plate broke at the location of the triangular suture holes between two screw holes in the plate and it was reported that the patient presented with delayed fracture healing.It was reported that the patient was transferred for a right proximal femoral replacement for a failed hip fracture after the initial clavicle plate implantation and was utilizing their upper body to weight bear with a walker during recovery.The patient also had a history of breast cancer, hypothyroidism, and was using hormone therapy medication.The expected delayed in fracture healing, in addition to weight-bearing through their upper extremity is likely to have stressed the implant and caused the plate failure.The plate was not returned for evaluation, therefore, the dhr and ncmr record could not be evaluated.Should the plate be returned, the investigation shall be reopened.This evaluation determined that this failure was within expected risk and occurrence; therefore, no further actions will be taken at this time.
 
Event or Problem Description
It was reported that a plate broke after implanting in patient a few months prior.

Brand Name
ANTHEM
Common Device Name
INTERNAL ORTHOPAEDIC FIXATION SYSTEM, PLATE/SCREW, NON-BIOABSORBABLE, NON-STERIL
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23719791
Report Number3004142400-2025-00288
Device Sequence Number8460270
Product Code HRS
UDI-Device Identifier00889095959482
UDI-Public00889095959482
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2186.0211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown